MathSciNet Relay Station
MathSciNet bibliographic data
MR929557 05C30 (05B30 05C45 05C70 20B25)
Seah, E.; Stinson, D. R. On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups. Math. Comp. 50 (1988), no. 182, 607–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement